Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
121 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does discontinuing clonazepam cause headache in patient with history of depression?

Hi there. I am male 30 years. I have been been taking Stalopam Plus for the past six months to cure depression. For the past one and hand half month , I was taking half of Stalopam Plus. Now , according to Doc s advice I have switched to only Stalopam 10 mg but now I am getting severe Headaches . So , I decided to take half of stalopam but the headaches persist. Is it because Clonazepam has been discontinued ?
Thu, 4 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Yes, it is possible that discontinuation of Clonazepam may lead to withdrawal symptoms like headache, insomnia and palpitations etc. Thus, it is better to consult with your treating doctor for gradual withdrawal of the drug. Avoid caffeinated drinks and alcohol. Use tablet tramadol with paracetamol twice a day for five days after food for headache.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Beta-lactam


Does discontinuing clonazepam cause headache in patient with history of depression?

Hello, Yes, it is possible that discontinuation of Clonazepam may lead to withdrawal symptoms like headache, insomnia and palpitations etc. Thus, it is better to consult with your treating doctor for gradual withdrawal of the drug. Avoid caffeinated drinks and alcohol. Use tablet tramadol with paracetamol twice a day for five days after food for headache. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Penchila Prasad Kandikattu, Internal Medicine Specialist